We are pleased to organize a 2 hour workshop Modern Workplace and Future of Work series for our customer and business partners whom we do business with over the years as an introduction to AnyWhere Workspace in our Solution portfolio.
This 2 hour VMware AnyWhere Workspace Seminar Workshop event aims for the participants to understand our Modern Workplace and Future of Work solution for AnyWhere Workspace at the end of the session (7-Sep-2022 3 to 5pm GMT+8).
E-SPIN & VMware
VMware Inc. which was founded in 1998 is one of the leading multi-cloud services for all apps that enables digital innovation with enterprise control.
E-SPIN is active in providing consultation, supply, training and maintaining VMware products (from infrastructure, server, desktop virtualizaiton and private cloud, to modern digital workspace – enterprise mobility management, endpoint protection and SD-WAN, SASE secure access service edge) for the enterprise customers since 2008 on the region E-SPIN do businesses. The enterprise range from corporate, universities, government agencies to IT service providers on data center, secure software development, security management, security operation center (SOC), NetOps and SecOps.
3:00 – 3:15 p.m. AnyWhere Workspace Overview (15 min). Understanding for what Anywhere Workspace is about that enable employees to work from anywhere (frontline, remote and hybrid workers.) with secure, frictionless experiences. It cater for today’s distributed hybrid workforce. We will talk about how to manage multi-modal employee experiences, as well as secure the distributed edge (combine endpoint security and endpoint management with network edge security in a holistic solution).
3:15 – 4:45 p.m. Technical demonstration – VMware AnyWhere (90 min) together with the workshop lab.
4:45 – 5:00 p.m. Customer case studies (10 min)
5:00 – 5:05 p.m. Q & A (5 min)
Event length: 2 hour
- The event attendance is strictly by company invitation only. This is an E-SPIN traditional privilege for the existing customer and partner. Just reply the email to E-SPIN, our officer will assist in verification, make reservations and registration.
- It is recommended attendance active involvement on the Q&A and networking session to maximize the event benefits.
- Be note that upon register (please use business email only), please provide your mobile number for officer quick access to you for verification and perform registration.
Event Key Facilitator
Vincent Lim, Group General Manager, E-SPIN Group (serve as Event host from welcome briefing session in the opening session, share the theme topic for the event and at the end of the Q&A, and Issue of Joint certificate for participants)
When & Where:
Event Date: Wednesday 7 September, 2022 from 3:00 p.m. to 5:00 p.m.
Venue: Live Web Conferencing
Event registration sign up form
To make it as handy as possible, please use the form to sign up for the event VMware AnyWhere Workspace and UEM Seminar Workshop. Upon received, E-SPIN event organizer will notify participants for the event being successfully registered and share the web event login details.